## Pagoda Niagara Falls Road Trip



Below find the timing and locations to meet for the September 18th and 19th 2021. 2 Day Road Trip. Note that I will only provide the exact

addresses of our meeting points later in Revision 02 of this PDF file. I request that each of you that signed up for the Niagara trip provide me with your e-mail address so that I may then forward to you this completed file that will include addresses for day 1 of our Road Trip.

Our first meeting Location for Members from the London, Ontario and surrounding area as well as Members form the Blue Mountain area will be in London Ontario at 09:00 hours September 18th 2021. Since the drive from Blue Mountain area is around 3 hours Members from the Blue Mountain, Ontario area may elect to meet up with us at the next meeting location in Hamilton. Ontario (see below second meeting point). We plan to leave Edmonton, Alberta no later then 09:30.

Our Second meeting Location will be in Hamilton, Ontario. Estimated arrival time is 11:00 hours September 18, 2021. We plan to leave Hamilton, Alberta no later then 12.00. Members from the Toronto and surrounding area will also meet us here. Perhaps also the Members from the Blue Mountain area should they decide to do so.

We we may make a lunch or coffee break here from 11:00 am to 12:00 pm hours and leave for the winery at Noon.

Our third meeting Location will be at the winery arrival time is 12:45 pm. If the winery is open (based upon covid-19 government regulations) we will spend here 2 hours that will include the the time of the winery tour and wine tasting). Then we would leave here between 14:45 to 15:00 hours. If the winery is not open then we would leave here at 13:00 hours. This will be revised once we are closer to our date I know for sure of the winery is open for us or closed (it will determine our Lunch.

**Niagara on the Lake** we expect to arrive here at 13:30 hours (if the winery **is not open**), if the winery is open and we did spend 2 hours at the winery then we would only arrive here at 15:30 hours or there a-bouts. This is a very nice little town and should the winery **not be open** then we might elect to take our lunch here. I am sure we find a suitable restaurant

that has outdoor seating. From here we have a short drive to the Falls Leaving here at 15:00 hours (should we make a lunch break here). Or at 17:00 if the winery was open and we were able to take the winery tour. Either way this should give some time for window shopping in this well known Tourist Town.

**Niagara Falls** we expect to arrive here at 15:30 or 17:30 hours (depending on the winery being open or not for visits). Once we arrive here I suggest we find a suitable spot for a photo shoot (see last Page). After that we can find ourselves a parking spot (each of us is on there own for this challenge, this is as you can imagine a very busy place).

Enjoy the falls for the rest of the day. Or for Members planning to return home and are not joining for the Day 2 Road Trip have a safe drive back home.

I will provide a meeting spot and time along with issue 02 of this PDF file later. Day 2 will consist of a 2 to 3 hour road trip in the Niagara region (the plan is to start at the Falls [starting point later] at 09:30 hours and return to the Falls approximately at 12:30 hours. The trip will include several stops.

## **NOTES** -

**Note 1** As mentioned before, I will post a PM to each Member my email address (this week), that expressed his/her interest to attend the Niagara Falls Road Trip so that in turn you can let me have your e-mail address. I need your e-mail address so I may post to you this final PDF file that will then include directions and addresses of our meeting Locations that you then can save to your Smart Phone or other device for this trip.

**Note 2** along with your e-mail address please let me have your cell phone number. We need this in case you get lost or you need help along the way so that we can contact you. Also, if you have not already done so please let me have your First name, I plan to have name tags made for attendees joining us on this trip.

**Note 3** if your plan is to stay for the Day 2 Road Trip I recommend you arrange your accommodation reservations now, as you know Niagara Falls is a very busy place this time of year. I normally stay at a B&B it is always nice to stay at one, one meets nice people and parking is safe.

**Note 4** if you are traveling with your significant other I highly recommend taking a meal at the Skyline Tower. You have 3 options here, the restaurant, the buffet or the Skyline Observation Deck. Reservations are required and I would make them now. I had dinner there in 2013 and loved it very much unforgettable views of the falls.

**Note 5** there are no charges for this trip, other what are your own expenses. Accommodations, Meals, Parking, at the winery etc.

**Note 6** please get back to me once you got your PM as I mentioned above. Only with your help can I finalize this agenda PDF file so that we all can have a great weekend.

Thank you Dieter Solga

On the next page you find a picture of the parking spot were I took picturees in 2013 when I was on my way to the 50st Pagoda Anniversary gathering in Virginia and my car got a 3rd place Peoples Choice Award. This spot may be a good spot were we can take our photo shoot. If not the we find another spot, should there be too many cars parked.



Photo taken at Niagara Falls (the falls are way in the background), in 2013 of my Blue Tornado on my way to Virginia USA.

As a foot note I settled down on the grass you see there in 1958 (one year after arriving in Canada) with my Hibachi Barbecue and had a steak lunch, when 2 fine RCMP officers made me move LOL telling me

"Sir you cannot cook here move on"

I told them in German (pretending not to speak English) I will go once I have eaten (using hand gestures to eat since then used there hands to wave me on to go, they gave up and gave me the okay sign to eat then leave. I did enjoy the steak after that exchange LOL.